# SDR SWI2025F01652

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N571GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10116
- Aircraft time: 43,072 hours, 32,830 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 16069H4408
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IN RH WINDSHIELD DURING CLIMB. DESCENDED TO FL270 AND RAN QRH.  (FLIGHT 4670)   REMOVED AND REPLACED FO'S WINDSHIELD REFERENCING AMM 56Â€“11Â€“01. COMPLIED WITH COCKPIT WINDSHIELD / SIDE WINDOW INSTALLATION TASK CARD 56-220-1000-SKY. OPS CHECK GOOD, LEAK CHECK GOOD.
